Previous
Previous Product Image

Allegra Nasal Spray

317.68
Next

Almox 250 Capsules

36.14
Next Product Image

Allercet Cold Syrup

73.92

60 ml in 1 bottle
MANUFACTURER/ MARKETER
Micro Labs Ltd
SALT COMPOSITION
Chlorpheniramine Maleate (2mg/5ml) + Phenylephrine (5mg/5ml)
STORAGE
Store below 30°C

Estimated Delivery Date: 16 Apr 2024

SKU: 17881 Category:

Description

Allercet Cold Syrup is a combination medicine used in the treatment of common cold symptoms. It relieves allergy symptoms such as runny nose, stuffy nose, sneezing, watery eyes and congestion or stuffiness.

Allercet Cold Syrup is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your healthcare team know about all other medications you are taking as some may affect, or be affected by this medicine.

Select an available coupon below